Alert archive / Wisconsin / Flood Watches in 2014
Flood Watch 3, NWS La Crosse, WI
NWS La Crosse, WI issued this flood watch at Apr 13, 2014, 3:56 AM CDT for 6 counties in Wisconsin; Clayton County, Iowa. It took effect at Apr 13, 2014, 1:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 3:56 AM CDT (08:56 UTC)
- In effect from
- Apr 13, 2014, 1:00 PM CDT
- Expired
- Apr 14, 2014, 1:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Clayton County, IA, Adams County, WI, Crawford County, WI, Grant County, WI, Juneau County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 67 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1978 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
016 WGUS63 KARX 130856 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 356 AM CDT SUN APR 13 2014 ...HEAVY RAINS COULD PRODUCE SOME FLOODING... .ANOTHER ROUND OF RAIN WILL MOVE BACK INTO THE AREA LATE THIS MORNING OR EARLY THIS AFTERNOON AND THEN CONTINUE INTO THIS EVENING. PERIODS OF HEAVY RAIN WILL BE POSSIBLE WHICH COULD PRODUCE ANOTHER 1 TO 2 INCHES ACROSS THE AREA. THIS IS EXPECTED TO FALL ON LOCATIONS THAT RECEIVED THE HEAVY RAIN SATURDAY AND COULD RESULT IN FLOODING OF AREA STREAMS. IN ADDITION...THIS RAIN COULD PRODUCE FLOODING IN LOW LYING AREAS. IAZ030-WIZ043-044-053>055-061-131700- /O.NEW.KARX.FA.A.0003.140413T1800Z-140414T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAYTON-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...MAUSTON...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 356 AM CDT SUN APR 13 2014 ...FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA AND WISCONSIN... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...CLAYTON. IN WISCONSIN...ADAMS...CRAWFORD...GRANT...JUNEAU...RICHLAND AND VERNON. * FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT * ANOTHER ROUND OF HEAVY RAIN WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR AN ADDITIONAL 1 TO 2 INCHES. * THIS RAIN WILL FALL ON SOILS ALREADY SATURATED FROM THE RAIN THAT FELL SATURDAY AND COULD RESULT IN FLOODING ALONG SOME STREAMS AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 04
5 follow-up statements
221 WGUS63 KARX 131502 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1002 AM CDT SUN APR 13 2014 ...MORE HEAVY RAINS COULD PRODUCE SOME FLOODING... .ANOTHER ROUND OF SHOWERS AND SOME THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE AREA THIS AFTERNOON AND EVENING. PERIODS OF HEAVY RAIN WILL BE POSSIBLE WHICH ARE EXPECTED TO PRODUCE ANOTHER 1 TO 2 INCHES OF RAINFALL ACROSS THE AREA. IF THE HEAVIER OF THE RAIN FALLS ON LOCATIONS THAT RECEIVED HEAVY RAIN SATURDAY AND SATURDAY NIGHT FLOODING COULD RESULT. THE ADDITIONAL RAINS COULD ALSO PRODUCE PONDING OF WATER AND FLOODING IN LOW LYING AND POORLY DRAINED AREAS. IAZ030-WIZ043-044-053>055-061-132315- /O.CON.KARX.FA.A.0003.140413T1800Z-140414T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAYTON-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...MAUSTON...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 1002 AM CDT SUN APR 13 2014 ...FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST IOWA AND SOUTHERN WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...CLAYTON COUNTY. IN WISCONSIN...ADAMS...CRAWFORD...GRANT...JUNEAU...RICHLAND AND VERNON COUNTIES. * FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT * ANOTHER ROUND OF HEAVY RAIN WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR AN ADDITIONAL 1 TO 2 INCHES. * THIS RAIN WILL FALL ON SOILS ALREADY SATURATED FROM THE RAIN THAT FELL SATURDAY AND SATURDAY NIGHT. AND COULD RESULT IN FLOODING ALONG STREAMS AND RIVERS ALREADY RUNNING HIGH AND IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ RRS
058 WGUS63 KARX 132008 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 308 PM CDT SUN APR 13 2014 ...HEAVY RAINS THIS AFTERNOON AND EVENING COULD PRODUCE SOME FLOODING... .ANOTHER ROUND OF WIDESPREAD RAIN AND A FEW THUNDERSTORMS WILL SPREAD NORTHEAST THROUGH THE REST OF THE AFTERNOON AND THIS EVENING. 1 TO 2 INCHES OF RAINFALL ARE EXPECTED ACROSS THE AREA. IF THE HEAVIER OF THE RAIN FALLS ON LOCATIONS THAT RECEIVED HEAVY RAIN SATURDAY AND SATURDAY NIGHT...FLOODING COULD RESULT. THE ADDITIONAL RAINS COULD ALSO PRODUCE PONDING OF WATER AND FLOODING IN LOW LYING AND POORLY DRAINED AREAS. IAZ030-WIZ043-044-053>055-061-140415- /O.CON.KARX.FA.A.0003.000000T0000Z-140414T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAYTON-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...MAUSTON...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 308 PM CDT SUN APR 13 2014 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST IOWA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...CLAYTON COUNTY. IN WISCONSIN... ADAMS...CRAWFORD...GRANT...JUNEAU...RICHLAND AND VERNON COUNTIES. * UNTIL 1 AM CDT MONDAY * ANOTHER ROUND OF HEAVY RAIN IS LIKELY THIS AFTERNOON AND EVENING...WITH THE POTENTIAL 1 TO 2 INCHES OF RAINFALL. * THIS RAIN WILL FALL ON SOILS ALREADY SATURATED FROM THE RAIN THAT FELL SATURDAY AND SATURDAY NIGHT. AND COULD RESULT IN FLOODING ALONG STREAMS AND RIVERS ALREADY RUNNING HIGH AND IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ RRS
088 WGUS63 KARX 140137 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 837 PM CDT SUN APR 13 2014 ...RAIN CONTINUES THIS EVENING... .1 TO 2 INCHES OF RAIN HAS FALLEN SO FAR TODAY IN EXTREME NORTHEAST IOWA AND SOUTHWEST WISCONSIN. SOME OF THESE AREAS WERE HIT HARD WITH HEAVY RAIN LAST NIGHT SO THIS HAS CAUSED SOME FLOODING PROBLEMS TO DEVELOP THIS EVENING. IN RICHLAND COUNTY WISCONSIN...THE PINE RIVER IS GOING OUT OF ITS BANKS AND THERE HAS BEEN ONE MUDSLIDE REPORTED. THERE COULD ALSO BE SECONDARY OR LESS TRAVELED ROADS THAT HAVE WATER OVER THEM. THIS STEADY RAIN WILL BE MOVING OUT AND COLDER AIR WILL CHANGE THE RAIN OVER THE SNOW THIS EVENING SO CONDITIONS ARE EXPECTED TO IMPROVE SOMEWHAT OVERNIGHT. UNTIL THEN EXERCISE CAUTION AND BE ALERT FOR HIGH WATER IF YOU HAVE TRAVEL PLANS TONIGHT. IAZ030-WIZ043-044-053>055-061-140600- /O.CON.KARX.FA.A.0003.000000T0000Z-140414T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAYTON-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...MAUSTON...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 837 PM CDT SUN APR 13 2014 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... THE FLOOD WATCH CONTINUES FOR * PARTS OF NORTHEAST IOWA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...CLAYTON. IN WISCONSIN... ADAMS...CRAWFORD...GRANT...JUNEAU...RICHLAND AND VERNON. * UNTIL 1 AM CDT MONDAY * HEAVY RAIN SHOULD BEGIN TO END OVER THE NEXT HOUR OR SO...WITH 1 TO 2 INCHES TOTAL. * THIS RAIN WILL FALL ON SOILS ALREADY SATURATED FROM THE RAIN THAT FELL SATURDAY AND SATURDAY NIGHT. AND COULD RESULT IN FLOODING ALONG STREAMS AND RIVERS ALREADY RUNNING HIGH AND IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SHEA
573 WGUS63 KARX 140422 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1122 PM CDT SUN APR 13 2014 ...HEAVY RAIN THREAT DIMINISHING... .RAINFALL HAS BEEN WEAKENING LATE THIS EVENING AND WILL CONTINUE THAT TREND. IN ADDITION...COLDER AIR IS CHANGING THE RAIN OVER TO SNOW WHICH WILL ALSO DIMINISH RUNOFF. MUCH OF THE AREA HAS RECEIVED OVER AN INCH OF RAIN...WITH SOME AREAS CLOSER TO 2 INCHES. COMBINED WITH HEAVY RAIN LAST NIGHT...THIS HAS LED TO RISES ON AREA RIVERS AND SOME LOCALIZED FLOODING. THERE HAVE ALSO BEEN ROCK AND MUDSLIDES. THE WATCH WILL REMAIN IN EFFECT INTO THE OVERNIGHT HOURS... UNTIL THE RAIN SHIFTS OUT OF THE AREA. MORE FLOODING COULD DEVELOP. FLOODING IS ALSO DIFFICULT TO SPOT AT NIGHT SO USE CAUTION IF YOU HAVE TRAVEL PLANNED IN EASTERN IOWA AND SOUTHERN WISCONSIN. IAZ030-WIZ043-044-053>055-061-140600- /O.CON.KARX.FA.A.0003.000000T0000Z-140414T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAYTON-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...MAUSTON...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 1122 PM CDT SUN APR 13 2014 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... THE FLOOD WATCH CONTINUES FOR * PARTS OF NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. * UNTIL 1 AM CDT MONDAY * HEAVY RAIN WILL CONTINUE TO MOVE OUT OF THE AREA...BUT TOTALS HAVE BEEN IN THE 1 TO 2 INCHES RANGE. * FLOODING IN LOW LYING AREAS...INCLUDING PONDING OF WATER...WILL BE THE BIGGEST PROBLEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. THIS COULD BE DIFFICULT TO SPOT AT NIGHT. && $$ SHEA
804 WGUS63 KARX 140549 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1249 AM CDT MON APR 14 2014 ...HEAVIER RAINFALL MOVING OFF... .AT 1245 AM...RADAR INDICATED THE HEAVIER RAINFALL WAS SHIFTING OFF TO THE EAST. A LIGHTER RAIN...MIXING WITH OR CHANGING TO SNOW IS EXPECTED THROUGH THE REST OF THE NIGHT. THIS IS NOT EXPECTED TO LEAD TO PRODUCE ENOUGH SIGNIFICANT ADDITIONAL RAINFALL TO CAUSE OR AGGRAVATE ANY EXISTING OR ONGOING FLOODING. THEREFORE...THE FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT 1 AM AS PLANNED. IAZ030-WIZ043-044-053>055-061-140700- /O.EXP.KARX.FA.A.0003.000000T0000Z-140414T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAYTON-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...MAUSTON...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 1249 AM CDT MON APR 14 2014 ...FLOOD WATCH WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA AND WISCONSIN WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. HEAVIER RAINFALL OF 2 TO 4 INCHES OVER THE LAST 48 HOURS CAUSED SOME MINOR FLOODING ISSUES INCLUDING WATER OVER A ROADWAY AND A MINOR MUDSLIDE IN RICHLAND COUNTY. AT 1245 AM...RADAR INDICATED THE HEAVIER RAINFALL WAS SHIFTING OFF TO THE EAST. A LIGHTER RAIN...MIXING WITH OR CHANGING TO SNOW IS EXPECTED THROUGH THE REST OF THE NIGHT. THIS IS NOT EXPECTED TO LEAD TO PRODUCE ENOUGH SIGNIFICANT ADDITIONAL RAINFALL TO CAUSE OR AGGRAVATE ANY EXISTING OR ONGOING FLOODING. THEREFORE...THE FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT 1 AM AS PLANNED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flood watch went out at Apr 13, 3:53 AM CDT, 3 minutes earlier.
Area forecast discussion, Apr 13, 3:53 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
353 AM CDT SUN APR 13 2014
.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 353 AM CDT SUN APR 13 2014
MAIN FORECAST CONCERN IS WITH THE PRECIPITATION CHANCES THROUGH
TONIGHT AND THE POSSIBILITY OF FLOODING.
LOCAL AND REGIONAL RADARS SHOW THE ONGOING CONVECTION IS MAKING
GOOD NORTHEASTWARD PROGRESS AND EXPECT THAT MOST OF IT WILL HAVE
CLEARED OUT OF THE AREA BY 12Z. ATTENTION THEN TURNS TO THE
SOUTHWEST AND THE SHORT WAVE TROUGHS MOVING ACROSS NEBRASKA AND
KANSAS. THE 13.00Z MODELS HAVE REMAINED CONSISTENT IN BRINGING
THESE WAVES ACROSS THE AREA TODAY AND TONIGHT. THE NEXT ROUND OF
CONVECTION APPEARS TO BE FIRING ACROSS SOUTHWEST IOWA AHEAD OF THE
LEAD SHORT WAVE TROUGH. GOOD FORCING WILL OCCUR ACROSS THE REGION
WITH THESE WAVES AS THEY PRODUCE WEAK TO MODERATE PV ADVECTION IN
THE 500-300 MB LAYER. THE POTENTIAL FOR A COUPLE JET STRUCTURE
STILL EXISTS BETWEEN THE NORTHERN STREAM JET OVER LAKE SUPERIOR
AND THE JET CORE COMING NORTHEAST WITH THE SHORT WAVE TROUGHS TO
PROVIDE SOME ADDITIONAL LIFT TO THE SYSTEM.
IN THE LOW LEVELS...THE SURFACE FRONT EXTENDS FROM SOUTHWEST IOWA
INTO SOUTHEAST WISCONSIN AND IS NOT EXPECTED TO MAKE ANY EASTWARD
PROGRESS UNTIL AN AREA OF LOW PRESSURE MOVES ALONG THE FRONT THIS
EVENING WITH THE SECOND SHORT WAVE TROUGH. MODERATE TO AT TIMES
STRONG FRONTOGENESIS WILL OCCUR ALONG THE FRONT TODAY IN THE
1000-500 MB LAYER. THE WARM AIR ADVECTION AHEAD OF THE SURFACE LOW
WILL RESULT IN 4 TO 6 UBAR/S OF UP GLIDE INTO AND OVER THE FRONT
ON THE 295K ISENTROPIC SURFACE. THE 13.00Z NAM INDICATES THE BEST
CAPE WILL REMAIN SOUTHEAST OF THE FRONT SO WILL CONTINUE TO ONLY
INCLUDE A SMALL CHANCE OF THUNDER ACROSS THE SOUTHEAST AREAS. WITH
ALL THE FORCING...EXPECT TO SEE WIDESPREAD RAINS MOVE BACK INTO
THE AREA DURING THE AFTERNOON. THE 13.00Z HI-RES ARW LOOKS TO HAVE
A GOOD HANDLE ON THE ONGOING CONVECTION AND STARTS TO BRING THE
ACTIVITY CURRENTLY OVER SOUTHWEST IOWA BACK INTO THE SOUTHERN
PARTS OF THE AREA AROUND 15Z AND THEN TO ABOUT THE IOWA/MINNESOTA
BORDER BY 18Z. THE BEST CHANCE FOR RAIN DURING THE AFTERNOON AND
EVENING WILL THEN BE ACROSS NORTHEAST IOWA INTO CENTRAL WISCONSIN.
BASED ON THIS...WILL START THE MORNING WITH JUST A VERY SMALL
CHANCE ACROSS THE FAR SOUTH AND THE SPREAD THE CHANCES NORTH TO
ABOUT INTERSTATE 90 BY 18Z WITH 80 PERCENT OR HIGHER ALONG AND
SOUTH OF THE IOWA/MINNESOTA BORDER. FOR THE AFTERNOON INTO THE
EVENING...WILL THEN CARRY 80 TO 100 PERCENT CHANCES ACROSS
NORTHEAST IOWA INTO CENTRAL WISCONSIN TAPERING OFF TO JUST A 20 TO
40 PERCENT CHANCE ACROSS THE THE NORTHERN SECTIONS.
OVERNIGHT...THE PRECIPITATION WILL END ACROSS THE WESTERN SECTIONS
AND TAPERING DOWN TO ABOUT A 60 PERCENT CHANCE OVER THE EAST WITH
ALL THE PRECIPITATION THEN ENDING MONDAY MORNING. STILL LOOKS TO
BE ENOUGH COLD AIR ON THE BACK SIDE OF THIS SYSTEM FOR A CHANGE
OVER TO SOME LIGHT SNOW WITH ANY ACCUMULATIONS ACROSS THE EAST
STAYING UNDER A HALF INCH.
TEMPERATURES WILL BE WELL BELOW NORMAL BEHIND THIS SYSTEM AND
LOWERED THE HIGHS FOR MONDAY INTO THE 30S FOR MOST AREAS AND THEN
SLIGHTLY WARMER FOR TUESDAY WITH HIGHS RANGING FROM THE MIDDLE 30S
TO THE MIDDLE 40S.
.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 353 AM CDT SUN APR 13 2014
WITH ALL THE ONGOING WEATHER CONCERNS IN THE SHORT TERM...DID NOT
DEVIATE FROM THE MODEL CONSENSUS GRIDS. APPEARS THE MODELS
CONTINUE TO SHOW A SYSTEM COMING FOR THE MIDDLE OF THE WEEK WITH
THE FRONT REMAINING NEARLY STATIONARY OVER THE REGION TO KEEP THE
PRECIPITATION CHANCES GOING THROUGH THE REMAINDER OF THE PERIOD.
TEMPERATURES WILL REMAIN BELOW NORMAL RESULTING IN THE CHANCE FOR
RAIN DURING THE DAY AND SNOW AT NIGHT.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1140 PM CDT SAT APR 12 2014
BULK OF AREA ON COLD SIDE OF THIS SYSTEM WITH REINFORCING NORTHEAST
WINDS THAT CONTINUE TO SATURATE AREAS UNDER LOW LEVEL INVERSION. NOT
MUCH IMPROVEMENT EXPECTED WITH BULK OF AREA SOCKED UNDER LIFR
CONDITIONS OVERNIGHT. SOME IMPROVEMENT EXPECTED AFTER DAYBREAK BUT
BIG CHANGES COME LATER SUNDAY AS MAIN SHORT WAVE KICKS OUT SURFACE
SYSTEM.
AS SURFACE LOW SLIPS BY TO THE SOUTH...EXPECT PRECIPITATION TO
REFORM IN THE AREA BY EARLY SUNDAY AFTERNOON. MVFR CONDITIONS
EXPECTED AT BEST AS NORTH WINDS INCREASE AS SURFACE LOW TRACKS BY TO
THE SOUTHEAST OF AREA. COLDER AIR BEGINS TO WRAP IN SUNDAY EVENING
SO EXPECT SOME TRANSITION OVER TO MIX BEFORE ENDING SUNDAY NIGHT.
&&
.HYDROLOGY...
ISSUED AT 353 AM CDT SUN APR 13 2014
WILL ISSUE A FLOOD WATCH FOR A SMALL PORTION OF NORTHEAST IOWA
INTO CENTRAL WISCONSIN. BEST ESTIMATES ARE THAT THIS AREA RECEIVED
ANY WHERE FROM 1 TO 3 INCHES OF RAIN SATURDAY AND SATURDAY NIGHT.
CURRENT EXPECTATIONS ARE THAT ANOTHER 1 TO 2 INCHES OF RAIN ARE
POSSIBLE THROUGH THIS EVENING AND CONCERNED THAT THIS COULD PUSH
SOME OF THE SMALLER STREAMS OUT OF THEIR BANKS. MODELS INDICATE
PRECIPITABLE WATERS WILL BE ON THE ORDER OF 1 TO 1.25 INCHES NEAR
THE STALLED FRONT TODAY AND THE 13.03Z SREF HAS VERY HIGH
PROBABILITIES OF RAINFALL AMOUNTS EXCEEDED A HALF INCH IN 6 HOURS
ACROSS NORTHEAST IOWA INTO CENTRAL WISCONSIN STARTING LATE THIS
AFTERNOON AND CONTINUING THROUGH THE EVENING.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT
FOR WIZ043-044-053>055-061.
MN...NONE.
IA...FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT
FOR IAZ030.
&&
SHORT TERM...04
LONG TERM...04
AVIATION...SHEA
HYDROLOGY...04Hazardous weather outlook, Apr 12, 10:53 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1053 PM CDT SAT APR 12 2014 MNZ079-086>088-094>096-WIZ017-029-032>034-041-131100- WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE- 1053 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NECESSARY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-WIZ042>044-053>055-061-131100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1053 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...BUT CONTINUE TO SLOWLY WEAKEN AND SHIFT SOUTH AND EAST OF THE AREA BY DAYBREAK. THE COPIOUS AMOUNTS OF HEAVY RAIN COULD LEAD TO SOME LOCAL FLOODING OVERNIGHT...ALONG WITH OCCASIONAL HAIL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON SUNDAY AFTERNOON. LOCALLY HEAVY RAINFALL WITH PONDING OF WATER AND WITHIN BANK RIVER RISES WILL BE THE MAIN THREAT. THE DEVELOPMENT OF FLOODING WILL NEED TO BE WATCHED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED ANYMORE OVERNIGHT. RAINFALL REPORTS WOULD ALSO BE APPRECIATED THROUGH THE WEEKEND. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. SHEA
In the hours before
Local storm report, Apr 12, 10:06 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1006 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL WAUKON 43.27N 91.48W
04/12/2014 E0.88 INCH ALLAMAKEE IA FIRE DEPT/RESCUE
&&
SHEASpecial weather statement, Apr 12, 10:17 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1017 PM CDT SAT APR 12 2014
IAZ010-011-019-029-030-WIZ054-055-061-130445-
ALLAMAKEE-WINNESHIEK-FAYETTE-CLAYTON-CHICKASAW-CRAWFORD-RICHLAND-
GRANT-
1017 PM CDT SAT APR 12 2014
...STRONG TO SEVERE THUNDERSTORMS CONTINUE...
A LINE OF THUNDERSTORMS CONTINUE LATE THIS EVENING ACROSS SOUTHWEST
WISCONSIN INTO EASTERN IOWA. VERY HEAVY RAIN WAS FALLING ALONG THE
WISCONSIN RIVER BASIN BACK TOWARDS THE WATERLOO AND CEDAR FALLS IA
AREA.
THESE STORMS COULD STILL PRODUCE HAIL BUT WILL ALSO PRODUCE COPIOUS
LIGHTNING AND ROUNDS OF VERY HEAVY RAIN. STREET FLOODING COULD
DEVELOP AND SMALLER RIVERS WILL BE ON THE RISE OVERNIGHT.
LAT...LON 4264 9071 4267 9088 4264 9090 4264 9208
4291 9209 4291 9255 4321 9255 4321 9208
4350 9207 4350 9122 4342 9120 4342 9067
4355 9067 4355 9019 4317 9020 4321 9030
4320 9043 4251 9043 4251 9064
TIME...MOT...LOC 0314Z 245DEG 21KT 4319 9112
SHEALocal storm report, Apr 12, 10:39 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1039 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL NECEDAH 44.02N 90.07W
04/12/2014 M0.50 INCH JUNEAU WI AMATEUR RADIO
0148 PM HAIL BIG FLATS 44.12N 89.80W
04/12/2014 E0.25 INCH ADAMS WI TRAINED SPOTTER
0215 PM HAIL ADAMS 43.96N 89.82W
04/12/2014 E0.50 INCH ADAMS WI TRAINED SPOTTER
0237 PM HAIL ADAMS 43.96N 89.82W
04/12/2014 E0.50 INCH ADAMS WI PUBLIC
0320 PM HAIL CALMAR 43.18N 91.87W
04/12/2014 M0.75 INCH WINNESHIEK IA CO-OP OBSERVER
DIME SIZE HAIL REPORTED IN THE CITY OF CALMAR
0323 PM HEAVY RAIN TUNNEL CITY 44.00N 90.57W
04/12/2014 M1.08 INCH MONROE WI TRAINED SPOTTER
0325 PM HAIL GENOA 43.57N 91.23W
04/12/2014 E0.25 INCH VERNON WI PUBLIC
PEA SIZE HAIL REPORTED IN THE CITY OF GENOA
0350 PM HAIL 1 N VIROQUA 43.57N 90.89W
04/12/2014 M0.75 INCH VERNON WI TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME SIZE HAIL AT THE VIROQUA
AIRPORT
0352 PM HAIL 1 N VIROQUA 43.57N 90.89W
04/12/2014 M0.50 INCH VERNON WI AMATEUR RADIO
0355 PM HAIL WAUKON 43.27N 91.48W
04/12/2014 M0.75 INCH ALLAMAKEE IA 911 CALL CENTER
0359 PM HAIL VALLEY 43.65N 90.53W
04/12/2014 M1.00 INCH VERNON WI AMATEUR RADIO
0400 PM HAIL 4 ENE POSTVILLE 43.11N 91.50W
04/12/2014 M1.00 INCH ALLAMAKEE IA EMERGENCY MNGR
LARGE HAIL BETWEEN WAUKON AND POSTVILLE REPORTED BY KWWL
VIEWERS AND EMERGENCY MANAGEMENT OFFICIALS.
0401 PM HAIL NEW HAMPTON 43.06N 92.31W
04/12/2014 E0.25 INCH CHICKASAW IA TRAINED SPOTTER
0405 PM HAIL 1 WSW HILLSBORO 43.65N 90.36W
04/12/2014 M0.50 INCH VERNON WI CO-OP OBSERVER
COOPERATIVE OBSERVER MEASURED PEA TO THREE EIGHTHS OF AN
INCH SIZE HAIL
0407 PM HAIL 1 WSW HILLSBORO 43.65N 90.36W
04/12/2014 M0.50 INCH VERNON WI CO-OP OBSERVER
COOPERATIVE OBSERVER MEASURED A HALF INCH SIZE HAIL
0411 PM HAIL HILLSBORO 43.65N 90.34W
04/12/2014 E0.75 INCH VERNON WI PUBLIC
PUBLIC ESTIMATED THREE FOURTHS OF AN INCH SIZE HAIL IN
THE CITY OF HILLSBORO
0415 PM HAIL WAUKON 43.27N 91.48W
04/12/2014 M1.00 INCH ALLAMAKEE IA BROADCAST MEDIA
0416 PM HAIL 3 W FORT ATKINSON 43.14N 91.99W
04/12/2014 M1.00 INCH WINNESHIEK IA 911 CALL CENTER
0420 PM HAIL CALMAR 43.18N 91.87W
04/12/2014 M0.88 INCH WINNESHIEK IA CO-OP OBSERVER
COOPERATIVE OBSERVER MEASURED NICKEL SIZE HAIL IN THE
CITY OF CALMAR
0420 PM HAIL HILLSBORO 43.65N 90.34W
04/12/2014 E0.75 INCH VERNON WI TRAINED SPOTTER
0437 PM HAIL MOUNT STERLING 43.31N 90.93W
04/12/2014 M0.50 INCH CRAWFORD WI AMATEUR RADIO
0440 PM HAIL DECORAH 43.31N 91.79W
04/12/2014 E1.00 INCH WINNESHIEK IA TRAINED SPOTTER
0448 PM HAIL CALMAR 43.18N 91.87W
04/12/2014 M0.50 INCH WINNESHIEK IA 911 CALL CENTER
0449 PM HAIL FRANKVILLE 43.18N 91.64W
04/12/2014 M0.50 INCH WINNESHIEK IA 911 CALL CENTER
0451 PM HAIL WYALUSING STATE PARK 42.98N 91.11W
04/12/2014 E0.25 INCH GRANT WI LAW ENFORCEMENT
0500 PM HAIL 14 W FAYETTE 42.84N 92.08W
04/12/2014 M1.00 INCH FAYETTE IA TRAINED SPOTTER
TRAINED SPOTTER MEASURED ONE INCH SIZE HAIL ON THE
EASTERN EDGE OF SUMNER IN WESTERN FAYETTE COUNTY
0514 PM HAIL WOODMAN 43.09N 90.80W
04/12/2014 E0.25 INCH GRANT WI FIRE DEPT/RESCUE
0517 PM HAIL 1 NW FENNIMORE 42.99N 90.66W
04/12/2014 M0.75 INCH GRANT WI TRAINED SPOTTER
0517 PM HAIL 3 SE ELROY 43.71N 90.23W
04/12/2014 E0.25 INCH JUNEAU WI AMATEUR RADIO
0519 PM HAIL 5 SW WOODMAN 43.04N 90.87W
04/12/2014 E0.88 INCH GRANT WI 911 CALL CENTER
0525 PM HAIL BOSCOBEL 43.14N 90.70W
04/12/2014 E0.88 INCH GRANT WI FIRE DEPT/RESCUE
0537 PM HAIL WADENA 42.84N 91.66W
04/12/2014 E1.00 INCH FAYETTE IA PUBLIC
PUBLIC REPORTED NICKEL TO QUARTER SIZE HAIL IN THE CITY
OF WADENA
0638 PM HAIL WAUKON 43.27N 91.48W
04/12/2014 E0.25 INCH ALLAMAKEE IA EMERGENCY MNGR
0653 PM HAIL WAUKON 43.27N 91.48W
04/12/2014 E0.88 INCH ALLAMAKEE IA FIRE DEPT/RESCUE
0709 PM HAIL DE SOTO 43.43N 91.20W
04/12/2014 E0.25 INCH VERNON WI PUBLIC
0711 PM HAIL 5 NNE DECORAH 43.37N 91.76W
04/12/2014 E0.25 INCH WINNESHIEK IA TRAINED SPOTTER
0717 PM HAIL LOCUST 43.42N 91.73W
04/12/2014 E0.75 INCH WINNESHIEK IA TRAINED SPOTTER
0719 PM HAIL LA FARGE 43.58N 90.64W
04/12/2014 M0.75 INCH VERNON WI AMATEUR RADIO
0720 PM HAIL 5 SE SPRING GROVE 43.51N 91.57W
04/12/2014 E0.25 INCH HOUSTON MN BROADCAST MEDIA
0725 PM HAIL 4 NNW READSTOWN 43.50N 90.79W
04/12/2014 E1.00 INCH VERNON WI PUBLIC
VIA WKBT TELEVISION VIEWER
0730 PM HAIL WESTBY 43.65N 90.86W
04/12/2014 E1.25 INCH VERNON WI PUBLIC
0734 PM HAIL VIROQUA 43.56N 90.89W
04/12/2014 E0.25 INCH VERNON WI 911 CALL CENTER
0735 PM HAIL 1 S WESTBY 43.64N 90.86W
04/12/2014 M0.50 INCH VERNON WI AMATEUR RADIO
0736 PM HAIL 1 WSW HILLSBORO 43.65N 90.36W
04/12/2014 M0.50 INCH VERNON WI CO-OP OBSERVER
COOPERATIVE OBSERVER MEASURED PEA SIZE TO FIVE EIGHTHS OF
AN INCH SIZE HAIL
0736 PM HAIL 2 NW WESTGATE 42.79N 92.02W
04/12/2014 E1.75 INCH FAYETTE IA PUBLIC
PUBLIC ESTIMATES GOLF BALL SIZE HAIL TWO MILES NORTHWEST
OF WESTGATE. THE HAIL COVERED THE GROUND
0739 PM HAIL 2 N DORCHESTER 43.50N 91.52W
04/12/2014 E1.00 INCH ALLAMAKEE IA TRAINED SPOTTER
0755 PM HAIL HILLSBORO 43.65N 90.34W
04/12/2014 M0.75 INCH VERNON WI 911 CALL CENTER
0757 PM HAIL 3 E STODDARD 43.66N 91.16W
04/12/2014 E1.75 INCH VERNON WI LAW ENFORCEMENT
0800 PM HAIL FAYETTE 42.84N 91.80W
04/12/2014 M1.00 INCH FAYETTE IA TRAINED SPOTTER
0800 PM HAIL NEW ALBIN 43.50N 91.29W
04/12/2014 E0.75 INCH ALLAMAKEE IA PUBLIC
0804 PM HAIL FAYETTE 42.84N 91.80W
04/12/2014 M1.50 INCH FAYETTE IA TRAINED SPOTTER
0810 PM HAIL SOLDIERS GROVE 43.39N 90.77W
04/12/2014 E0.50 INCH CRAWFORD WI TRAINED SPOTTER
0810 PM HAIL VIROQUA 43.56N 90.89W
04/12/2014 E1.00 INCH VERNON WI PUBLIC
0812 PM HAIL 1 S VIROQUA 43.54N 90.89W
04/12/2014 M1.75 INCH VERNON WI 911 CALL CENTER
ALONG HIGHWAY 14
0814 PM HAIL VIROQUA 43.56N 90.89W
04/12/2014 M0.75 INCH VERNON WI TRAINED SPOTTER
0820 PM HAIL 3 SW RENO 43.57N 91.32W
04/12/2014 E0.50 INCH HOUSTON MN TRAINED SPOTTER
0823 PM HAIL 4 WSW HAWKEYE 42.92N 92.02W
04/12/2014 E0.50 INCH FAYETTE IA TRAINED SPOTTER
0832 PM HAIL ELGIN 42.96N 91.63W
04/12/2014 E1.75 INCH FAYETTE IA 911 CALL CENTER
0832 PM HAIL 1 NW VALLEY 43.66N 90.55W
04/12/2014 E0.50 INCH VERNON WI PUBLIC
PUBLIC ESTIMATES PEA TO THREE EIGHTHS OF AN INCH SIZE
HAIL
0835 PM HAIL MUSCODA 43.19N 90.43W
04/12/2014 M0.50 INCH GRANT WI TRAINED SPOTTER
0843 PM HAIL 3 S BOSCOBEL 43.10N 90.70W
04/12/2014 E0.75 INCH GRANT WI NWS EMPLOYEE
NWS EMPLOYEE ESTIMATED DIME SIZE HAIL THREE MILES SOUTH
OF BOSCOBEL
0908 PM HAIL 2 SW ROCKFORD 43.03N 92.98W
04/12/2014 E1.75 INCH FLOYD IA FIRE DEPT/RESCUE
0925 PM HAIL 2 N WAUCOMA 43.08N 92.03W
04/12/2014 M0.75 INCH WINNESHIEK IA TRAINED SPOTTER
TRAINED SPOTTER MEASURED DIME SIZE HAIL TWO MILES NORTH
OF WAUCOMA
0926 PM HAIL 3 WNW CHARLES CITY 43.08N 92.73W
04/12/2014 E0.25 INCH FLOYD IA FIRE DEPT/RESCUE
0934 PM HAIL FLOYD 43.13N 92.74W
04/12/2014 E0.25 INCH FLOYD IA FIRE DEPT/RESCUE
0935 PM HAIL 5 W ELMA 43.25N 92.54W
04/12/2014 E0.75 INCH HOWARD IA PUBLIC
PUBLIC ESTIMATED DIME SIZE HAIL FIVE MILES WEST OF ELMA
&&
SHEALocal storm report, Apr 12, 11:35 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1135 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM FLOOD 3 ENE GOTHAM 43.23N 90.24W
04/12/2014 RICHLAND WI LAW ENFORCEMENT
WATER OVER PARTS OF COUNTY ROAD JJ
&&
SHEALocal storm report, Apr 12, 11:45 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM HEAVY RAIN WEST SALEM 43.90N 91.08W
04/12/2014 M1.92 INCH LA CROSSE WI NWS EMPLOYEE
TOTAL FOR THE DAY
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:31 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 44 min |
| Apr 12, 7:59 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 46 min |
| Apr 12, 8:13 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 47 min |
| Apr 12, 8:35 PM CDT | Special Weather Statement | ARX | Crawford, Grant, Richland, Vernon | 85 min |
| Apr 12, 8:40 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 50 min |
| Apr 12, 8:40 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 65 min |
| Apr 12, 9:08 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 52 min |
| Apr 12, 10:17 PM CDT | Special Weather Statement | ARX | Crawford, Grant, Richland | 88 min |
| Apr 12, 10:41 PM CDT | Areal Flood Advisory | ARX | Crawford, Grant, Richland | 3 hr |
| Apr 13, 1:48 AM CDT | Areal Flood Advisory | ARX | Crawford, Grant, Richland | 117 min |
| Apr 13, 10:15 AM CDT | River Flood Warning | ARX | Crawford, Grant | 9 days |
| Apr 12, 7:07 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 53 min |
| Apr 12, 7:19 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 41 min |
| Apr 12, 7:56 PM CDT | Severe Thunderstorm Warning | ARX | Clayton, Fayette | 49 min |
| Apr 12, 9:08 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 52 min |
| Apr 12, 9:37 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Clayton | 23 min |
| Apr 12, 9:44 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Clayton | 31 min |
Nearby
Flood Watches in Wisconsin, 2014Flood Watches in Iowa, 2014Every flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.